Dimension of the Boundary in Different Metrics

  • Riku Klén
  • Ville Suomala

Abstract

We consider metrics on Euclidean domains $\Omega\subset\mathbf{R}^n$ that are induced by continuous densities $\rho\colon\Omega\rightarrow(0,\infty)$ and study the Hausdorff and packing dimensions of the boundary of $\Omega$ with respect to these metrics.
Published
2013-06-01
How to Cite
Klén, R., & Suomala, V. (2013). Dimension of the Boundary in Different Metrics. MATHEMATICA SCANDINAVICA, 112(2), 275-301. https://doi.org/10.7146/math.scand.a-15245
Section
Articles